Skip to Content

What might be the effect of 5 mg of minoxidil x2 on creatnine levels?

Responses (1)

kaismama 15 May 2014

Minoxidil shouldn't effect it. Are you on a water pill, however?

billygwilly 15 May 2014

No. I do not take any diuretics because they increased my creatnine above acceptable levels. I retain some fluid but not to a point of being a problem. I was taking three diuretics when I was taking diltiazem. I have recently started minoxidil and was concerned about going back to elevated creatnine levels. I take diovan 160mg x2 which I have been taking for at least 15 years. I also take labetalol 300 mg x3 and clonidine 0.1 mg x3 on an as needed basis but often experience fainting spells when I take it.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions